# SDR DU4R2007021

- Difficulty date: January 13, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET AT BS 984 JUST BELOW RT WING FWD EMERG ESCAPE DOOR.  REPAIRED BY REMOVING BRACKET, FABRICATED AND INSTALLED REPAIR BRACKET 3" BY 2" FROM 7075-T6 .071" IAW B757 SRM 53-40-15, 51-40-02 AND 51-30-01.
